# SDR 95ZZZX2419

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24FG
- Make and model: Cessna A185F
- Aircraft serial: 18504207
- System (JASC): 2742 · Stabilizer Actuator
- Part: Roll-Pin
- Part number: NAS56138
- Condition: Loose
- Location: Horiz Stab Act
- Component: 07125001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND ROLL-PIN WORKED APPROXIMATELY THREE-FOURTHS OF LENGTH OUT OF RETAINING COLLAR.  THIS IS A DIFFICULT AREA TO INSPECT.  SUBMITTER STATED THIS IS NOT THE FIRST TIME THIS CONDITION WAS FOUND.  SAFETY WITH .020 INCH WIRE SHOULD CURE THIS PROBLEM.
